| Model Number |
W1DR01 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Codes |
Atrial Fibrillation (1729); Numbness (2415)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the patient that, "i flagged my bedside machine, i was having atrial fibrillation (af) and had my bag packed to go to the emergency room when i pressed the button.I was having numbness in my head and feeling off.My doctor never called be back, when i asked they said they did not receive anything.Can we please check that?".The implantable pulse generator (ipg) remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 978b128 urinary stim lead implanted
(b)(6) 2024; 97800 urinary stim ipg implanted (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.